| Catalog Number |
20-650 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Lymphoma (3263)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacturer report number: 2024601-2014-00311.A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "lymphoma" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "lymphoma, non-hodgkin's".
Event or Problem Description
Patient reported, via breast implant follow-up study (bifs), having been diagnosed with "non-hodgkins lymphoma." side unspecified, this file is for the left side.No indication of treatment or surgical reoperation.Later healthcare professional reported "locked compromised".Device was explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4.
Event or Problem Description